Strictly stable laws for multivariate residual lifetimes

A. A. Balkema, Yong Cheng Qi

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The paper is organized as follows: (1) A probabilistic part. We introduce multivariate residual lifetimes and discuss different ways of investigating their asymptotic behavior. We briefly go into the relation with multivariate record sequences. We introduce the concepts of stability and strict stability. (2) An algebraic part. Our problem: to describe the possible connected subgroups of the group of coordinate affine transformations on Rd. We give a brief introduction to Lie algebras based on Z. J. Jurek and J. D. Mason. This enables us to give a complete answer to the problem. (3) The description of the strictly multivariate residual lifetime distributions.

Original languageEnglish (US)
Pages (from-to)3873-3880
Number of pages8
JournalJournal of Mathematical Sciences
Issue number3
StatePublished - 1998


Dive into the research topics of 'Strictly stable laws for multivariate residual lifetimes'. Together they form a unique fingerprint.

Cite this